The Hessian tensor on a hypersurface in Euclidean space and Otsuki's lemma


GÜL E.

Turkish Journal of Mathematics, vol.21, no.3, pp.375-380, 1997 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 3
  • Publication Date: 1997
  • Journal Name: Turkish Journal of Mathematics
  • Journal Indexes: Scopus
  • Page Numbers: pp.375-380
  • Yıldız Technical University Affiliated: Yes

Abstract

The purpose of this paper is to obtain a condition for a hypersurface in Euclidean space with belongs to Hessian Tensor and is to give an alternative proof of Otsuki's lemma by applying this condition. © TÜBİTAK.